# SDR ASAA9780071

- Difficulty date: May 3, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N961AS
- Make and model: Doug DC-9-83
- Aircraft serial: 53075
- System (JASC): 5240 · Service Doors
- Part: Latch Mechansim
- Condition: Stuck
- Location: L2 Door
- Stage of operation: TX
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

SEA - PRIOR TO DEPARTURE OF FLT 226, CREW REPORTED THE L2 DOOR WARNING LIGHT WOULD NOT EXTINGUISH.  FOUND DOOR LATCH MECHANISM STUCK, LUBED DOOR LATCH MECHANISM AND OPERATED NORMALLY.  (M)
